# SDR SCNA20230613184

- Difficulty date: June 7, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N7901A
- Make and model: Boeing 737-8
- Aircraft serial: 32605
- Aircraft time: 48,408 hours, 23,765 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT NR00188:  CORROSION FORWARD CARGO BAY , RH ZEE AT STA 500A TO 500I AROUND MULTIPLE NUTPLATES. - - - RESOLUTION: REMOVED FABRICATED AND INSTALLED  NEW ZEE CHANNEL REPLACEMENT AT RH STA 500-500I, IAW B737-SRM-51--40-02, DWG 143A7501 DWG 143A7500.
